On the theory of B - and B r -spaces in general topology

Dominik Noll

Czechoslovak Mathematical Journal (1989)

  • Volume: 39, Issue: 4, page 589-594
  • ISSN: 0011-4642

How to cite

top

Noll, Dominik. "On the theory of $B$- and $B_r$-spaces in general topology." Czechoslovak Mathematical Journal 39.4 (1989): 589-594. <http://eudml.org/doc/13805>.

@article{Noll1989,
author = {Noll, Dominik},
journal = {Czechoslovak Mathematical Journal},
keywords = {nearly open map; -space; B-space},
language = {eng},
number = {4},
pages = {589-594},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On the theory of $B$- and $B_r$-spaces in general topology},
url = {http://eudml.org/doc/13805},
volume = {39},
year = {1989},
}

TY - JOUR
AU - Noll, Dominik
TI - On the theory of $B$- and $B_r$-spaces in general topology
JO - Czechoslovak Mathematical Journal
PY - 1989
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 39
IS - 4
SP - 589
EP - 594
LA - eng
KW - nearly open map; -space; B-space
UR - http://eudml.org/doc/13805
ER -

References

top
  1. N. Adasch B. Ernst D. Keim, Topological vector spaces, LNM 639. 
  2. J. W. Baker, Inversion theorems and compactness, JLMS 47 (1976), 409ff. (1976) 
  3. J. W. Baker, On a generalized open mapping theorem, MA 172 (1976), 217ff. (1976) MR0212118
  4. T. Byczkowski R. Pol., On the closed and open mapping theorems, Bull. Acad. Pol. Sci. 24 (1976), 723-726. (1976) MR0423286
  5. W. G. Fleissner K. Kunen, Barely Baire spaces, FM CI (1978), 229-240. (1978) MR0521125
  6. D. L. Grant, Topological groups which satisfy an open mapping theorem, PJM 68 (1977), 411-423. (1977) Zbl0375.22002MR0466395
  7. H. Herrlich, 10.1007/BF01312424, MZ 91 (1966), 15. (1966) MR0188965DOI10.1007/BF01312424
  8. T. Husain, The open mapping and closed graph theorem in topological vector spaces, Braunschweig 1965. (1965) MR0178331
  9. T. Husain, Introduction to topological groups, Philadelphia 1966. (1966) Zbl0136.29402MR0200383
  10. G. Köthe, Topological vector spaces II, New York 1979. (1979) MR0551623
  11. D. Noll, Open mapping theorems in topological spaces, CMJ 35 (110), 1985. (1985) Zbl0609.54013MR0803032
  12. D. Noll, Sums and products of B r -spaces, PJM 123, 1, 1986. (1986) MR0834146
  13. D. Noll, Baire category and B r -spaces, PAMS 101, 671 ff, 1987. (1987) MR0911031
  14. B. J. Pettis, 10.2307/1969471, Ann. of Math. 52 (1957), 293-308. (1957) MR0038358DOI10.2307/1969471
  15. V. Pták, Completeness and the open mapping theorem, Bull. Soc. Math. France 86, 41-74, 1958. (1958) MR0105606
  16. J. D. Stein, The open mapping theorem for spaces with unique segments, PJM 40 (2), 1972, 459-462. (1972) Zbl0233.54006MR0307152
  17. L. J. Sulley, 10.1017/S0305004100044960, Proc. Camb. Phil. Soc. 66 (1969), 275. (1969) MR0248272DOI10.1017/S0305004100044960
  18. J. D. Weston, On the comparison of topologies, JLMS 32 (1957), 342-354. (1957) Zbl0078.36002MR0094776
  19. M. Wilhelm, Criteria for the openness of relations, FM CXIV('81), 219ff. 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.